Couldn't find what you looking for?

TRY OUR SEARCH!

I recently went past the due date for my depo injection. I got the shot about 2 weeks late. I started my period while waiting for the new shot. Since I got the shot I have experienced a brown discharge. It has no odor and does not occur everyday. It seems to worsen during times of stress. Could this be an infection or is more likely break through bleeding? Please advise

Loading...

Hi there, the same thing happened to me, its just your body gettin gback into the swing of things.. you missed 2weeks of depo and your body was just getting used to not having the 'hormone' and then you get the injection and all of a sudden its there in a mass load again..

if your still worried go to your GP.
Reply

Loading...

Hi



I have been having the same problem well sort of, I am at my tether with this. Got the Depro Vera Shot 3 months ago about 4 weeks after Thrush then Bacterial Vaginosis and straight after I now have a brown discharge. I am so worried have a doctors appointment booked for tomorrow but I am not sure how long I can go through any more of this. Perhaps we could exchange information is there not any tests I would be entitled to or could it just be the Depro Vera if so I dot want another shot which I am due for tomorrow.
Reply

Loading...

This is normal with Depo... the same thing happened to me, only I took the shots right on time. This condition lasted on and off until I stopped taking Depo. I don't recommend this shot AT ALL. It made me gain 50 lbs in about 3 months and my hormones have never been the same. I now have a low estrogen problem.
Reply

Loading...

I was on depo for about 5 yrs and i got off in july 08 because it is really bad for your bones. I got on the pill and have been on it since but i take it continuously so as to not have a period. well since ive gotten off ive had brownish discharge and cramping on and off. i was worried i was pregnant recently so i stopped taking the pills for about a week to see if id have a period. a couple days ago i started bleeding but it was just not a normal period. then it stopped yesterday so it only lasted a couple of days. Depo made me extremely depressed and i had pretty much no sex drive while i was on it. My bf of 3 yrs and i broke up bc i was just not myself. Depo is not a great shot and they should do more research on the long term effects. Im worried i wont be able to have kids.
Reply

Loading...

I had my first (and last)depo shot just last february 28 and learning from the experiences of others I challenged myself not to experience all the negative effects of this supposed to be evil contraceptive. All I could say is, this must really be one hell of a weight gainer shot . Scared to gain back all the weight I just lost after 6 months of hard work, I increased my training intensity thinking no depot could ever win this! I now ran 30 minutes a day non stop, go to gym or even at home doing weight training and dance workout for another couple hour, eat wisely, almost zero carbo, feast on veggies,minimal on sweet fruits,more on fish and zero on meat. my weight after 2 months? (and after having depo shot)barely lost half a pound in my 116 lbs present weight. Gosh, for me It will take that much hard work and just only to prevent weight gain! And all the time my bleeding didnt stopped. luckily no mood swings and sex drive is much healthier I noticed (thanks to exercises I guess). I also noticed pain in knees, like brittle pain, so took more calcium pills. pain is still on and off. Please can anyone tell me if this blood spotting will ever stopped? I took depot to stop my period but now, it is just EVER present! . Definitely not recommending this to anyone and cant wait to flush this toxic chemical out of my system! Would be going back to IUD after my depo recovery.
Reply

Loading...

Hi, I read this post as I have just had a period after five years on the depo. I haven't missed my injection, I am due for one tomorrow and have an appointment for that, but three days ago I had my first period (although it lasted two days) since the time I got my first shot and I was worried I could get pregnant as I know that when you bleed, it means the hormones aren't working properly.

Anyway, I read all the stuff about weight gain and I think it depends on the person. My bones feel fine and I think I have actually lost weight, I started when I was 19 and am 24 now, so any weight I HAVE gained I think is normal as my body was still growing. My sex drive is fine and I hardly ever have mood swings (the ones I do have I wouldn't put down to the hormones)

Just wanted to put it out there that it's not a bad thing for everyone.
Reply

Loading...

I have been on the depo for a really long time, almost 5 years.
I have a major knee problem. I have seen a physical therapist 4 times for it in the last 2 years.
they say i keep spraining it. but i could wake up and have it be the size of a softball.
But then they asked if i was on the depo!!!!! Thats when i heard. you bones will feel fine.
but you could have no idea if they are breaking down or not.

and as for the brownish discharge....not too worry it happens to me everytime i miss my shot.
Its just the blood that started lining the uterine wall. that has just been waiting to fall.

Im thinking of changin to a new birth control. but i have no idea which one
Reply

Loading...

Wow, I did not know about the bone problems that went along with it. I think it might be a good idea to switch to a pill if you are comfortable with that--they definitely report fewer problems. What do you think?
Reply

Loading...

Anonymous wrote:

I recently went past the due date for my depo injection. I got the shot about 2 weeks late. I started my period while waiting for the new shot. Since I got the shot I have experienced a brown vaginal discharge. It has no odor and does not occur everyday. It seems to worsen during times of stress. Could this be an infection or is more likely break through bleeding?
Please advise[/quote





I REALY THINK IT IS BECOUSE THE SHOT. BECOUSE I HAD THE SAME PROBLEM AND I WAS WORRIED UNTILL IJUST READ WUT U POSTED

Reply

Loading...

hi, i've been on the DEPO inkection for about 2 months now, the last few days ive been gettin like a brown discharge, almost like old blood. It not a lot at all, but I'm a little concerned and wondering if anyone has any idea why this is happening? Thanks.
Reply

Loading...

i had the injection for the first time yesterday i was on my period when i had it but now its just thick brown discharge is this normal??....i also am getting very bad belly ache which i never get...xx
Reply

Loading...

I was on Depo for 15 years. Started when I was 18. I never gained any weight from the shot & I LOVE it. I have now been told that being 33 I have to stop it due to the chances of osteoporosis increasing because of my age and the length of time I have been taking it.

I LOVE the lack of periods, the lack of mood swings and the ability to look at my life with out all of the hormonal impulses.

Since stopping last month I have had some brown vaginal discharge but I am not too worried about it yet as I feel that its just my body clearing out the cobwebs.

I know Depo is not for everyone, a lot of my friends have tried it and hated it - but for me it was a god send, i used to get extremely heavy periods that lasted for 10 days every 3 weeks. The pill never controlled them. Everyone is different but I can not stress enough that this was the perfect solution for me for nearly half of my life & if there was a choice I would never stop it.
Reply

Loading...

Hi there I've recently stopped avin the injection due to bone problems in my family I to got on really well wit it I would of had my last 1 in January but as above no more for me. Was on it as well bout 3 years ago but can't remember how long it took my periods to go normal I'm getting brown discharge and slight stomach cramps that I'm abit worried bout do u think I should b or is this normal thanku if u could reply would be appreciated
Reply

Loading...

I just have to say I love the Depo Shot. I've been on it for 3 years, never gained weight, and had no problems whatsoever. Also, to the women that just stopped getting the shot and are expecting to get pregnant immediately, your doctor should have told you that many women have trouble getting pregnant the first year after stopping the depo method of birth control. 
Reply

Loading...